MathSciNet Relay Station
MathSciNet bibliographic data
MR699788 (85f:60098) 60J15 (60K35 82A68)
Krámli, András; Szász, Domokos Random walks with internal degrees of freedom. I. Local limit theorems. Z. Wahrsch. Verw. Gebiete 63 (1983), no. 1, 85–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement